# SDR CA990223008

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 205A-1
- Engine: Lyc T5313B
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bearing
- Part number: H33C32
- Condition: Failed
- Location: Oil Cooler
- Part time: 4 hours
- Component: 204062540001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HAND TURNING OF ENGINE OIL COOLER DURING INSPECTION REVEALED SOMETHING LOOSE AND NOISEY.   BEARINGS REPLACED THEREBY RECTIFYING PROBLEM.
